Finasteride sexual side effects gone in a month

Looking back at my times with fin I just realized how different everything is without it now . I thought my only side was the constantly lower libido but if I think about it my memory was a lot worse, and I was actually kind of lifeless a lot of times , but I don’t wanna connect this to the drug.  The sexual sides tho… You can only understand this if you experienced IT. It’s just the most humiliating and terrible experience that a man can experience. For one month my dick was completely lifeless , didn’t have any connection with my mind , took 10 minutes to get semi hard and it stopped like that . Since then I made some real good improvements tho and now I can say i’m like 90% . IM a REALLY VAIN PERSON especially when it comes to looks.  

At the ISHRS meeting this past week in Bangkok (the largest meeting ever for educational purposes), the subject of finasteride was discussed by an expert in the field and the subject of sexual side effects has come up again as it does frequently at the meeting. After a review of the literature, the expert felt that many of the sexual side effects were placebo effects (backing up the original Merck study which showed sexual side effects down to less than 2% when the placebo effects were subtracted). Also for many of the men in the study, their experience was like yours, with a return of normal sexual function after a month or so, or after reducing the dose to half a pill. This is a report of the findings at the meeting and not a comment on the existence of the Post-finasteride syndrome which has been the subject on this forum for the past year.

Leave a Reply

error: Content is protected !!
%d bloggers like this: